MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX
Model Number 4.2
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported multiple central station hosts were in local mode.The device was in use on a patient at the time of the event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer, and they could not confirm if there was an issue with the power/network outage or not.The customer was not familiar with the system and was unable to troubleshoot on the phone to determine if this was a network or domain name system (dns) issue.Also, it was unclear if this was a philips supply collaboration network (pscn) or a customer supply collaboration network (cscn) issue.The site is on philips remote service (prs) but the central station servers were not remotely reachable.A philips technical consultant (tc) was dispatched onsite to further evaluate the unit.The tc discovered there was a network communication problem between the hosts and the primary server that impacted the physo servers.The tc determined that after adding the 10th physo to the network one of the switches was slightly overloaded.There was a band width issue on the network with the physio and primary servers.To resolve the issue, the tc created bridge connections on the phsyio servers, so that multiple nic cards on each server were connected to multiple network switches.Network paring on the newer phsyo servers was set up to support it 6-10.A good faith effort (gfe) response confirmed the customer was operating under a philips supplied network.The gfe response also noted the issue spanned the whole hospital where multiple units were affected.Based on the information available and the testing conducted, the cause of the reported problem was confirmed to be a band width issue on the network with the physio and primary servers.The reported problem was confirmed.If additional information is received the complaint file will be reopened.No further investigation or action is warranted at this time.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
PATIENT INFORMATION CENTER IX
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23708441
Report Number1218950-2025-000718
Device Sequence Number10641444
Product Code MHX
UDI-Device Identifier00884838121782
UDI-Public(01)00884838121782(10)4.2.4.0
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K211900
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4.2
Device Catalogue Number866389
Device Lot Number4.2.4.0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/05/2025
Initial Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/15/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown